Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Normal classes of prime rings determined by modules


Authors: W. K. Nicholson and J. F. Watters
Journal: Proc. Amer. Math. Soc. 83 (1981), 27-30
MSC: Primary 16A48; Secondary 16A49
DOI: https://doi.org/10.1090/S0002-9939-1981-0619974-7
MathSciNet review: 619974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that primitive rings with a socle, left weakly primitive rings and prime Johnson rings constitute normal classes of rings. The technique involves characterizing each class as all rings with a faithful module of a certain type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A48, 16A49

Retrieve articles in all journals with MSC: 16A48, 16A49


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0619974-7
Keywords: Normal class, primitive ring, weakly primitive ring, Johnson ring, $ K$-primitive ring, normal radical
Article copyright: © Copyright 1981 American Mathematical Society